# SDR CALA9700680

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 270-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT ANGLE CORRODED AT STA 270 TO 360, RBL 52.  THE CORRODED AREA WAS REMOVED, A SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-30-2, AND 51-40-3.
